AAM  >> Vol. 6 No. 1 (January 2017)

    一类半线性抛物方程的解的爆破性质研究
    Research on the Blasting Solution of a Class of Semilinear Parabolic Equations

  • 全文下载: PDF(398KB) HTML   XML   PP.10-19   DOI: 10.12677/AAM.2017.61002  
  • 下载量: 1,043  浏览量: 1,815   国家自然科学基金支持

作者:  

张亮:内蒙古工业大学理学院,内蒙古 呼和浩特;
李建军:辽宁工程技术大学理学院,辽宁 阜新

关键词:
半线性抛物方程变量指数函数Fujita类型的结论Semilinear Parabolic Equations Variable Index Function The Conclusion of the Fujita

摘要:

本文通过变量指数函数来研究一类半线性抛物方程的局部解的爆破性质。在齐次狄利克雷条件的有限域中,变量指数函数认为是非负有界的。通过指数函数的边界条件,可以确定半线性抛物方程局部解在大初始数据条件和任意初始数据条件下爆破的条件。最后,对方程所有爆破性质进行总结,证明所分析的方程满足一个Fujita类型的结论,即方程的解可以在变量指数函数和域的大小这些条件确定的任意非平凡初始数据中产生爆破。

This article uses the variable index function to research the local solution of a class of semilinear parabolic equations of the blasting quality. In the limited domain of homogeneous Dirichlet condi-tion, variable index function is the non-negative and bounded. With boundary condition of expo-nential function, we can define the local solution of semilinear parabolic equation at the condition of big initial data and arbitrary initial data of blasting conditions. Finally, we summarize all blasting properties about equations, and it was proved that the equation satisfies a Fujita type of conclusion; namely equation solution can be blasting in the variable index function and the size of domain that conditions of the nontrivial initial data are determinated.

文章引用:
张亮, 李建军. 一类半线性抛物方程的解的爆破性质研究[J]. 应用数学进展, 2017, 6(1): 10-19. http://dx.doi.org/10.12677/AAM.2017.61002

参考文献

[1] Fujita, H. (1966) On the Blowing up of Solutions of the Cauchy Problem for Fac. Sci., Univ. Tokyo, Sect. I., 13, 109-124.
[2] Aguirre, J. and Escobedo, M. (1986-1987) A Cauchy problem for with . Asymptotic Beha-viour of Solutions. Ann. Fac. Sci. Toulouse Math., 8, 175-203.
[3] Escobedo, M. and Herrero, M.A. (1991) Boundedness and Blow up for a Semilinear Reaction Diffusion System. Journal of Differential Equations, 89, 176-202.
[4] Escobedo, M. and Herrero, M.A. (1993) A Semilinear System in a Bounded Domain. Annali di Matematica Pura ed Applicata, 165, 315-336.
https://doi.org/10.1007/BF01765854
[5] Ferreira, R., de Pablo, A., Pérez-Llanos, M. and Rossi, J.D. (2012) Critical Exponents for a Semilinear Parabolic Equation with Variable Reaction. Proceedings of the Royal Society of Edinburgh, 142A, 1027-1042.
https://doi.org/10.1017/S0308210510000399
[6] Friedman, A. (1964) Partial Differential Equations of Parabolic Type. Prentice Hall, Englewood Cliffs.
[7] Quittner, P. and Souplet, P. (2007) Superlinear Parabolic Problems. Birkhäuser, Basel.
[8] 陆求赐, 江秋香. 关于带时滞的退化半线性抛物方程组解的存在性研究[J]. 长江大学学报(自然版), 2014(28): 9-12.
[9] 凌征球, 覃思乾. 非线性非局部边界条件的半线性耦合抛物型方程组[J]. 数学物理学报, 2015, 35(2): 234-244.
[10] 旷雨阳, 王东. 一类拟线性抛物方程弱解的存在性及其有界性证明[J]. 科学通报, 2016, 32(1): 31-34.
[11] 孙仁斌. 半线性抛物方程解在有限时刻猝灭与解整体存在的条件[J]. 中南民族大学学报(自然科学版), 2014(3): 119-122.
[12] 刘洋, 达朝究, 李富明. Nehari流形在一类半线性抛物方程爆破中的应用[J]. 山东大学学报(理学版), 2016(1): 123-127.